# SDR SIMA20131024006

- Difficulty date: October 24, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 29,312 hours, 26,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHT ON CEILING IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-50-13.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
